Could be the ALA in the Cell tech?
It has never given my heart burn and a bunch of things do.
I have some for a long time seems every-time I start taking it I get heartburn and stop not sure if it was creatine of my diet..probably a combo of both.
I always quit taking it cause I feel like shit on it.
Don't laugh I was given a big jug of cell tech tastes like sugar water.
I tried cell tech once and got terrible heart burn from it. I agree it's probably the ALA.
Any views or opinions expressed in this forum or in personal correspondences are purely for entertainment purposes and are obviously the product of a deeply troubled mind.
Have a nice day.
(PM for secured email)
I've heard a lot of complaints about cell-tech causing stomach upstet, nasea but I'm not too sure its the alpha lipoic acid. I take prolab creatine in some fruit juice along with ALA tabs and I haven't had any of these problems.